# SDR DALA14022713209

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 72,110 hours, 32,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SCRATCH ON EXTERNAL SKIN BETWEEN FRAMES 57A AND 4" ABOVE OF BEAM, 3 INCHES AFT CARGO DOOR.  REPAIRED IAW SRM 52-32-00, PARA 4E, FIG 205, PAGES 229-234.
